View Single Post
  #1  
Old 01-20-19, 02:13 PM
Greyhound1's Avatar
Greyhound1 Greyhound1 is offline
Mind Racing Moderator
 

Join Date: May 2013
Location: N. Florida
Posts: 10,140
Thanks: 13,937
Thanked 17,419 Times in 8,203 Posts
Greyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond reputeGreyhound1 has a reputation beyond repute
Cymbalta Discontinuation Blues

I’ve been on so many anti-depressants, anti-anxiety, narcotic pain killers and ADHD meds. and have never had much difficulty getting off them. 2.5 years ago, I began Cymbalta and started on 30 mg and we titrated up to 60 mg. after 2 mos.

It worked well for about 6 mos. I’ve spent almost the past 2 years trying to get off it. By far, the hardest script I’ve tried to kick. After two days without, I get so down, depressed, angry, easily irritated, negative and have morbid thoughts along with the all too familiar brain zaps. Life becomes meaningless and I couldn’t care if I lived or died.

The withdrawal effects even from weaning off are so severe. That includes weaning off Cybalta and attempting to start Wellbutrin. 5 days is the longest, I’ve made it without it. I always go back to it after I can’t stand it anymore. It affects my life, job and relationships.

The only benefit I get from taking Cymbalta now is avoiding it’s horrible withdrawal effects. If anyone has any tips please let me know. It really sucks.

Last edited by Greyhound1; 01-20-19 at 06:58 PM.. Reason: OCD typo
Reply With Quote
The Following 2 Users Say Thank You to Greyhound1 For This Useful Post:
Kasie B (01-21-19), Little Missy (01-20-19)